Volume 118

The geometry of Chern numbers

Pages 1-7 by Sandro Buoncristiano, Derek Hacon | From volume 118-1

Ergodic actions of semisimple groups and product relations

Pages 9-19 by Robert J. Zimmer | From volume 118-1

Hardy spaces on the complex ball are isomorphic to Hardy spaces on the disc, $1\le p < \infty$

Pages 21-34 by Przemysław Wojtaszczyk | From volume 118-1

Positive polynomials for ample vector bundles

Pages 35-60 by William Fulton, Robert Lazarsfeld | From volume 118-1

Minimal cones and the spherical Bernstein problem. I.

Pages 61-73 by Wu-Yi Hsiang | From volume 118-1

Global smoothings of varieties with normal crossings

Pages 75-114 by Robert Friedman | From volume 118-1

Group presentation, $p$-adic analytic groups and lattices in $\mathrm{SL}_2(\mathbf{C})$

Pages 115-130 by Alexander Lubotzky | From volume 118-1

Eta invariants, signature defects of cusps, and values of $L$-functions

Pages 131-177 by Michael Francis Atiyah, Harold Donnelly, Isadore M. Singer | From volume 118-1

Existence of least-area mappings of $N$-dimensional domains

Pages 179-185 by Brian White | From volume 118-1

Self-spreading and strength of singularities for solutions to semilinear wave equations

Pages 187-214 by Michael Beals | From volume 118-1

Solution of the similarity problem for cyclic representations of $C^\ast$-algebras

Pages 215-240 by Uffe Haagerup | From volume 118-2

Unramified class field theory of arithmetical surfaces

Pages 241-275 by Kazuya Kato, Shuji Saito | From volume 118-2

Horocycle flows, joinings and rigidity of products

Pages 277-313 by Marina Ratner | From volume 118-2

Derivatives of analytic families of Banach spaces

Pages 315-347 by Richard Rochberg, Guido Weiss | From volume 118-2

Stability of parametrized families of gradient vector fields

Pages 338-421 by Jacob Palis, Floris Takens | From volume 118-3

Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities

Pages 349-374 by Elliot H. Lieb | From volume 118-2

On the torsion in $K_2$ of local fields

Pages 375-381 by Alexander S. Merkurjev | From volume 118-2

The structure of the Torelli group I. A finite set of generators for $\mathcal{J}$

Pages 423-442 by Dennis Johnson | From volume 118-3

A criterion for analytic hypoellipticity of a class of differential operators with polynomial coefficients

Pages 443-460 by Alain Grigis, Linda Preiss Rothschild | From volume 118-3

On virtual representations of symmetric spaces and their analytic continuation

Pages 461-489 by Jürg Fröhlich, Konrad Osterwalder, Erhard Seiler | From volume 118-3

On the homology of the moduli space of stable curves

Pages 491-523 by Scott Wolpert | From volume 118-3

Asymptotics for a class of non-linear evolution equations, with applications to geometric problems

Pages 525-571 by Leon Simon | From volume 118-3

An analogue of the prime number theorem for closed orbits of Axiom A flows

Pages 573-591 by William Parry, Mark Pollicott | From volume 118-3

$L^2$-cohomology and index theorem for the Bergmann metric

Pages 593-618 by Harold Donnelly, Charles Fefferman | From volume 118-3